# SDR 0101666612

- Difficulty date: May 4, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 103,880 hours, 21,753 cycles
- Engine: Pwa JT9D7J
- Engine time: 87,297 hours, 20,528 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 112260A1
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER BEGINNING DESCENT FROM FL300, THE NR 4 ENGINE FLAMED OUT.  THE CREW TRIED TO RESTART THE ENGINE PER COM PROCEDURES WITHOUT SUCCESS.  THE REMAINDER OF THE DESCENT AND LANDING  WERE MADE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE 8TH STAGE CHECK VALVE HAD FAILED.  THE VALVE WAS REPLACED.  RAN ENGINE TO HIGH POWER WITH NORMAL INDICATIONS.
